Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 9, NWS Milwaukee, WI

September 6, 2010

NWS Milwaukee, WI issued this gale warning at Sep 6, 2010, 1:36 PM CDT. It took effect at Sep 7, 2010, 3:00 AM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2010, 1:36 PM CDT (18:36 UTC)
In effect from
Sep 7, 2010, 3:00 AM CDT
Expired
Sep 7, 2010, 9:21 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WHUS73 KMKX 061836
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
136 PM CDT MON SEP 6 2010

...VERY WINDY WEATHER THROUGH TUESDAY EVENING...

.STRENGTHENING LOW PRESSURE MOVING FROM IOWA INTO NORTHWEST
WISCONSIN TONIGHT WILL RESULT IN A GUSTY SOUTH WIND GRADUALLY
SHIFTING TO THE SOUTHWEST. AS A COLD FRONT PASSES THROUGH LATER
TONIGHT...SOUTHWEST TO WEST WINDS MAY REACH GALE STRENGTH...AND WILL
SURELY DO SO DURING THE DAY TUESDAY. THE STRONG WEST TO NORTHWEST WINDS
WILL LINGER INTO TUESDAY EVENING.

LMZ643>646-070245-
/O.CON.KMKX.SC.Y.0056.000000T0000Z-100907T0900Z/
/O.UPG.KMKX.GL.A.0003.100907T0900Z-100908T0000Z/
/O.NEW.KMKX.GL.W.0009.100907T0900Z-100908T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
136 PM CDT MON SEP 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

SOUTH WINDS AT 15 TO 25 KNOTS WILL PERSIST FOR MUCH OF THE NIGHT
BEFORE SHIFTING SOUTHWEST LATER. AS A FRONT SWINGS THROUGH...AND
DEEP LOW PRESSURE MOVES NORTH OF THE AREA LATER TONIGHT INTO
TUESDAY...SOUTHWEST TO WEST GALES UP TO 40 KNOTS WILL BE POSSIBLE
BEHIND THE FRONT. THE STRONG WINDS WILL PERSIST INTO TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
728 
WHUS73 KMKX 070126
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT MON SEP 6 2010

...BECOMING VERY WINDY ON TUESDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM MINNESOTA INTO THE WESTERN
GREAT LAKES WILL DRAG A COOL FRONT ACROSS LAKE MICHIGAN LATER
TONIGHT...SHIFTING WINDS TO THE WEST OR SOUTHWEST. 

A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO THE DEEPENING LOW
PRESSURE WILL RESULT IN WEST WINDS POSSIBLY REACHING GALE FORCE
BY TUESDAY MORNING. THE STRONG WEST TO NORTHWEST WINDS WILL LINGER
INTO TUESDAY EVENING.

LMZ643>646-070930-
/O.CON.KMKX.SC.Y.0056.000000T0000Z-100907T0900Z/
/O.CON.KMKX.GL.W.0009.100907T0900Z-100908T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
826 PM CDT MON SEP 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

SOUTHEAST WINDS 5 TO 15 KNOTS WILL TURN TO THE SOUTH AND
INCREASING TO 15 TO 25 KNOTS LATER TONIGHT...AND THEN SHIFT TO THE
SOUTHWEST BY SUNRISE TUESDAY. 

WEST TO SOUTHWEST WINDS WILL REACH OCCASIONAL GALES TO 35 KNOTS DURING
THE DAY TUESDAY AS STRONG LOW PRESSURE PASSES THROUGH THE WESTERN
GREAT LAKES. GUSTS UP TO 40 KNOTS WILL BE POSSIBLE ON TUESDAY AS WELL.

THE STRONG WINDS WILL PERSIST INTO TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
778 
WHUS73 KMKX 070759
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 AM CDT TUE SEP 7 2010

...VERY WINDY TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS LAKE SUPERIOR
TODAY...PASSING JUST SOUTH OF JAMES BAY CANADA TONIGHT. THE
RESULTING TIGHT PRESSURE GRADIENT WILL BRING STRONG WESTERLY
GALES TO THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY INTO THIS
EVENING.

LMZ643>646-071600-
/O.CAN.KMKX.SC.Y.0056.000000T0000Z-100907T0900Z/
/O.EXT.KMKX.GL.W.0009.100907T0800Z-100908T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 AM CDT TUE SEP 7 2010

...GALE WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
10 PM CDT THIS EVENING. 

WESTERLY GALES OF 35 TO 40 KNOTS CAN BE EXPECTED TODAY INTO THIS
EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS LAKE SUPERIOR
TO SOUTH OF JAMES BAY CANADA THROUGH TONIGHT.

WINDS WILL DIMINISH LATER THIS EVENING WITH A SMALL CRAFT ADVISORY
EXPECTED THROUGH THE REMAINDER OF THE NIGHT ONCE THE GALE WARNING
EXPIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

DAVIS
425 
WHUS73 KMKX 071440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CDT TUE SEP 7 2010

...VERY WINDY TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS LAKE SUPERIOR
TODAY...PASSING JUST SOUTH OF JAMES BAY CANADA TONIGHT. THE
RESULTING TIGHT PRESSURE GRADIENT WILL BRING STRONG WESTERLY
GALES TO THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY INTO THIS
EVENING.

LMZ643>646-072245-
/O.CON.KMKX.GL.W.0009.000000T0000Z-100908T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

WEST TO SOUTHWEST GALES OF 35 TO 40 KNOTS CAN BE EXPECTED
TODAY. WINDS WILL DIMINISH LATER THIS EVENING WITH A SMALL CRAFT
ADVISORY EXPECTED THROUGH THE REMAINDER OF THE NIGHT ONCE THE GALE
WARNING EXPIRES. WAVES WILL BE AROUND 1 FOOT ALONG THE
SHORE...BUILDING TO AROUND 5 KNOTS TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV
853 
WHUS73 KMKX 072035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT TUE SEP 7 2010

...VERY WINDY INTO THE EVENING...

.A STRONG LOW PRESSURE SYSTEM TRACKING ACROSS LAKE SUPERIOR WILL
BRING CONTINUED GALES TO THE NEARSHORE WATERS THIS EVENING. WINDS
WILL EASE SOME LATE EVENING AND OVERNIGHT...BUT WILL REMAIN
BREEZY FOR MUCH OF THE NIGHT.

LMZ643>646-080300-
/O.CON.KMKX.GL.W.0009.000000T0000Z-100908T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT TUE SEP 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

WEST TO SOUTHWEST GALES OF 35 TO 40 KNOTS CAN BE EXPECTED INTO THE
EVENING. WINDS WILL DIMINISH LATER THIS EVENING WITH A SMALL CRAFT
ADVISORY EXPECTED THROUGH THE REMAINDER OF THE NIGHT ONCE THE GALE
WARNING EXPIRES. WAVES WILL BE AROUND 1 FOOT ALONG THE
SHORE...BUILDING TO NEAR 5 FEET TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV
168 
WHUS73 KMKX 080221
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT TUE SEP 7 2010

...SLOWLY DIMINISHING WINDS OVERNIGHT...

.STRONG LOW PRESSURE OVER SOUTHERN CANADA CONTINUES TO MOVE SLOWLY
AWAY FROM LAKE MICHIGAN AND THE WESTERN GREAT LAKES. THIS IS
RESULTING IN A GRADUALLY WEAKENING PRESSURE GRADIENT AND WEAKENING
WINDS ACROSS LAKE MICHIGAN AND SURROUNDING AREAS.  

THE WINDS HAVE SUBSIDED BELOW GALE STRENGTH...BUT ARE EXPECTED TO
REMAIN BLUSTERY THROUGH THE LATE NIGHT. HENCE THE GALE WARNING
HAS BEEN DOWNGRADED TO A SMALL CRAFT ADVISORY THROUGH THE LATE
NIGHT. THE WINDS ARE EXPECTED TO FURTHER DIMINISH TO LESS THAN
SMALL CRAFT ADVISORY CRITERIA ON WEDNESDAY.

LMZ643>646-081030-
/O.CAN.KMKX.GL.W.0009.000000T0000Z-100908T0300Z/
/O.NEW.KMKX.SC.Y.0057.100908T0221Z-100908T1100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CDT TUE SEP 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

WEST WINDS OF 15 TO 25 KNOTS WILL TURN TO THE NORTHWEST OVERNIGHT.
GUSTS TO 30 KNOTS ARE EXPECTED TOWARD THE OPEN WATERS. WAVES WILL
BE AROUND 1 TO 2 FEET NEAR SHORE...BUT INCREASE TO 3 TO 5 FEET
TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 6, 3:30 AM CDT, 10 hours 6 minutes earlier.

Area forecast discussion, Sep 6, 3:30 AM CDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON SEP 6 2010

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

MOST WAA SHOWERS THAT AFFECTED SRN WI LAST EVENING AND INTO THE
NIGHT HAVE NOW MOVED EAST. AREA OF SHOWERS AND ISOLD STORMS ACROSS
ERN IOWA AND NRN IL WILL STAY MAINLY SOUTH OF WI EARLY THIS MORNING.
NAM SHOWING THESE SHOWERS...ASSOCIATED WITH 850 MB FLOW AND UPPER
DIVERGENCE...MAY AFFECT THE SOUTHEAST THIS MORNING...SO KEPT
CHANCE POPS THERE THROUGH MID MORNING. THE NAM AND WRF-NMM SEEM TO
HAVE THE BEST CURRENT HANDLE ON THINGS...THEN STAY MAINLY DRY MID
MORNING AND THROUGH THE AFTERNOON. NAM AND RUC SOUNDINGS SHOWING A
PRETTY GOOD CAP FORMING BY LATE MORNING...WHICH SUPPORTS THE IDEA
THINGS BEING DRY MOST PLACES. KEPT CHANCE POPS ACROSS NORTH TOWARD
STRONG OCCLUDING LOW. SHOULD WARM UP TODAY A BIT MORE
TODAY...ESPECIALLY IF THINGS DO GET PRETTY CAPPED AND SOME SUN CAN
HELP THINGS ALONG.

CHANCE OF PRECIP QUESTIONABLE FOR TONIGHT...WITH MOST PRECIP WITH
BETTER DYNAMICS TOWARD LOW CROSSING THROUGH NRN MN AND WI.
ADDITIONALLY...WILL HAVE COLD FRONT APPROACHING CWA FROM THE WEST.
INSTABILITY REALLY WASHES OUT AS FRONT HEADS QUICKLY FOR SRN WI.
THINK SOME SHOWERS AND STORMS HAVE A CHANCE TO AFFECT WRN CWA BEFORE
DIMINISHING...SO KEPT CHANCE THERE AND NORTH TOWARD LOW...WITH
SLIGHT CHANCE SOUTHEAST.

TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

MAIN CONCERN ON TUESDAY SHIFTS TO STRONG WINDS. LOOKS LIKE WIND
ADVISORY MAY EVENTUALLY BE NEEDED AS PRESSURE GRADIENT REALLY
TIGHTENS UP ACROSS FORECAST AREA. MODELS SHOWING MIXING TO AROUND
850 MB LATE TUESDAY MORNING AND AFTERNOON...TAPPING INTO 40-50 KNOT
WINDS. WINDS WILL COMBINE WITH COOLER TEMPS FOR SOME FALL LIKE
WEATHER.

HIGH PRESSURE WILL MOVE INTO THE REGION WEDNESDAY...WITH PLEASANT
WEATHER EXPECTED. TEMPS WILL REMAIN ON THE COOLER SIDE...STRUGGLING
TO HIT 70...BUT SHOULD SEE PLENTY OF SUNSHINE.

.LONG TERM...

THURSDAY AND FRIDAY...FORECAST CONFIDENCE...LOW

MODELS CONTINUE TO DIFFER ON TIMING AND STRENGTH OF LOW PRESSURE
SYSTEM NEXT WEEK. GFS AND CANADIAN ARE QUICKER THAN THE
ECMWF...MOVING THE BULK OF PRECIP INTO THE AREA ON FRIDAY. ASIDE
FROM SOME WAA SHOWERS ON THURSDAY...ECMWF DRY THROUGH FRIDAY.
GENERALLY SPLIT THE DIFFERENCE WITH TIMING ON THESE...AS QUITE A BIT
OF UNCERTAINTY REMAINS.

&&

.AVIATION...WILL KEEP WIND SHEAR IN FORECASTS UNTIL VERTICAL WIND
DIFFERENTIAL EVENS OUT AFTER MIX-OUT MIDDAY AS GUSTY SFC WINDS
INCREASE AND 925-850 MB WINDS BRIEFLY EASE A BIT. 40-50 KT WINDS
RETURN IN THE 1K-2K FT LAYER BY 03Z AT KMSN AND BY 06Z AT EASTERN
TAF SITES WITH STRENGTHENING 925-850MB WINDS AS DEEPENING OCCLUDED
SYSTEM MOVES INTO U.P./LAKE SUPERIOR. WILL KEEP DAY DRY WITH CAPPING
BEHIND CURRENT SPOTTY WAA PCPN...THEN ONLY VICINITY THUNDERSTORMS
WITH FRONTAL PASSAGE.

&&

.MARINE...WINDS STILL THE MAIN FORECAST ISSUE TODAY AS STRONG WINDS
JUST ABOVE THE SURFACE MIX DOWN...THOUGH WARM AIR ADVECTION OVER
RELATIVELY COOLER WATERS WILL LIMIT FULL TRANSFER TO THE SURFACE.
WILL KEEP 12Z START TIME FOR SMALL CRAFT ADVISORY...AND LEAVE GALE
WATCH START TIME FOR NOW. NOT SO MUCH A MATTER OF IF...JUST WHEN THE
GALE FORCE WINDS START WITH SIGNIFICANT DIFFERENCES AMONG MODELS
WITH FRONTAL PASSAGE OVER THE NEARSHORE WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM CDT TUESDAY
     FOR LMZ643>646.

&&

SHORT/LONG TERM...DDV/07
AVIATION/MARINE...REM/09
Hazardous weather outlook, Sep 6, 5:16 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 AM CDT MON SEP 6 2010

WIZ046-047-051-052-056>060-062>072-071115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
516 AM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL
AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS
ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE THAT GUSTY WEST TO SOUTHWEST WINDS BEHIND THE
COLD FRONT WILL REACH ADVISORY LEVELS ON TUESDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY
NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND THIS EVENING WEST
OF MADISON. WIND REPORTS WILL BE APPRECIATED ON TUESDAY.

LMZ643>646-071115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
516 AM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT AT 7 AM TODAY THROUGH 4 AM
TUESDAY. A GALE WATCH GOES INTO EFFECT AT 4 AM TUESDAY. SCATTERED
THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND
BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS
ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A GALE WATCH IS EFFECT THROUGH 7 PM TUESDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY
NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Sep 6, 8:26 AM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 AM CDT MON SEP 6 2010

WIZ065-066-061430-
MILWAUKEE-WAUKESHA-
826 AM CDT MON SEP 6 2010

...STRONG THUNDERSTORM IN WAUKESHA COUNTY MOVING EAST...

AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOWNTOWN WAUKESHA...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NEW BERLIN AND BROOKFIELD BY 830 AM CDT...
  WEST ALLIS AND HALES CORNERS BY 835 AM CDT...
  GREENFIELD AND WEST MILWAUKEE BY 840 AM CDT...
  MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE BY 845 AM CDT...
  ST. FRANCIS AND CUDAHY BY 850 AM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

COLLAR
Local storm report, Sep 6, 8:34 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             1 SE WAUKESHA           43.00N 88.22W
09/06/2010  M1.00 INCH       WAUKESHA           WI   AMATEUR RADIO

0830 AM     HAIL             WAUKESHA                43.01N 88.24W
09/06/2010  E1.75 INCH       WAUKESHA           WI   PUBLIC

            RELAYED FROM TMJ4

&&

PZABEL
Local storm report, Sep 6, 8:39 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HAIL             1 S WAUKESHA            43.00N 88.24W
09/06/2010  M1.00 INCH       WAUKESHA           WI   AMATEUR RADIO

&&

PZABEL
Local storm report, Sep 6, 9:04 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HAIL             3 S MILWAUKEE           42.99N 87.92W
09/06/2010  E0.88 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

PZABEL
Local storm report, Sep 6, 9:17 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             5 S MONTELLO            43.72N 89.33W
09/06/2010  E0.75 INCH       MARQUETTE          WI   LAW ENFORCEMENT

&&

PZABEL
Local storm report, Sep 6, 11:36 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             1 S WEST ALLIS          42.99N 88.03W
09/06/2010  M1.00 INCH       MILWAUKEE          WI   PUBLIC

            5 MINUTES OF HAIL. LARGEST STONES WERE UP TO 1 INCH.

&&

PZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 6:40 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson35 min
Sep 6, 6:42 AM CDTSevere Thunderstorm WarningMKXDodge, Washington33 min
Sep 6, 7:07 AM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha38 min
Sep 6, 8:33 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha20 min
Sep 6, 8:38 AM CDTSpecial Marine WarningMKX67 min
Sep 6, 8:56 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette49 min
Sep 6, 3:03 PM CDTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more28 hr

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.